Characteristic polynomials of third order rational symmetric matrices
Doklady Akademii Nauk, Tome 119 (1958) no. 5, pp. 890-892
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_119_5_a12,
author = {A. P. Shapiro},
title = {Characteristic polynomials of third order rational symmetric matrices},
journal = {Doklady Akademii Nauk},
pages = {890--892},
year = {1958},
volume = {119},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_119_5_a12/}
}
A. P. Shapiro. Characteristic polynomials of third order rational symmetric matrices. Doklady Akademii Nauk, Tome 119 (1958) no. 5, pp. 890-892. http://geodesic.mathdoc.fr/item/DAN_1958_119_5_a12/